# SDR 2008UALA02006

- Difficulty date: April 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 48,231 hours, 17,280 cycles
- Engine: Iae V2527A5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Control Unit
- Part number: C202162282223
- Condition: Intermittent
- Location: Bscu 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT PULLS STRONGLY TO THE RIGHT.  REQUIRES LEFT TILLER AND OR LEFT BRAKE INPUT.  REPLACED NOSE WHEEL STEERING CONTROL VALVE,REPLACING BSCU AND CAPT'S TILLER TRANSMITTER-  ALL MTC SEEMS TO HAVE FIXED ISSUES WITH STEERING, A/C TAXI TEST PERFORMED AND PASSES- A/C TRACKS STRAIGHT WITH NO TILLER.
